# SDR A6WA202103247725

- Difficulty date: March 11, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 42,827 hours, 41,792 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 601R319025
- Condition: Cracked
- Location: Fs 310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STRUCTURE O/B PANEL UPPER EDGE INTERIOR SUSPECTED 2'' CRACK O/B OF STEP BULKHD BOTTOM STEP LOOKING AFT  ***AIRCRAFT REMOVED FROM SERVICE***  PAX DOOR STRUCTURE O/B PANEL UPPER EDGE INTERIOR SUSPECTED 2'' CRACK O/B OF STEP BULKHD BOTTOM STEP LOOKING AFT  REPLACED FRAME REF REO 601R-52-11-402 REV H DATED 2007/11/01
